# SDR R61A20100305

- Difficulty date: July 4, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N817MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000038
- Aircraft time: 15,853 hours, 11,561 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Zone 200
- Part time: 15,853 hours, 11,561 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HEAVY CHECK, LEVEL TWO CORROSION WAS FOUND ON RT SEAT TRACK AT FR 17.  MAINTENANCE REMOVED AND REPLACED THE SEAT TRACK PER THE EMB SRM.
